# SDR HEEA0010318

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272J
- Make and model: Bell 206B
- Aircraft serial: 3620
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Defective
- Location: Cockpit Loran
- Component: ARNAV21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN KEYPAD WON'T TAKE ENTRIES.
